Periodic point and fixed point results for monotone mappings in complete ordered locally convex spaces with application to differential equations

Radouane Azennar, Fouad Ouzine, Driss Mentagui

Abstract


In this paper, we establish some new periodic point and fixed point theorems of single-valued mapping operating between complete ordered locally convex spaces under weaker assumptions. As an application, we prove the existence of lower and upper solutions of differential equations.

Full Text: PDF

How to Cite this Article:

Radouane Azennar, Fouad Ouzine, Driss Mentagui, Periodic point and fixed point results for monotone mappings in complete ordered locally convex spaces with application to differential equations, Advances in Fixed Point Theory, Vol 9, No 4 (2019), 322-332

Copyright © 2019 Radouane Azennar, Fouad Ouzine, Driss Mentagui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.